Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Small boils on chin with puss, using creams with temporary relief. Permanent solution?

Hi, I am 31, i get small boils on my chin & nose with pus on the tip. Eight months back I visited a dermatologist , who prescribed me some medicines for 1 week and Fucibet+Brite cream to be applied in combination. For last eight months i am using these creams on my face & not getting such boils. But when i stop using them they come again. I believe using these creams are not safe and may cause side effects in long run. Please advise if i can continue using these creams or any permanent & safe solution for my proble. Regards, Zoe
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello ,
boil is infection of the hair follicle. It is most commonly caused by infection by the bacterium Staphylococcus aureus. As u are recurrently suffering from boil, i advice u to get a pus culture-sensitivity and take oral antibiotic as per its report. Dont touch the boils as fingering is most common cause of spread. Take an oral anti-inflammatory agent also ... hope u are satisfied with the response

Answered: Sat, 8 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor